# SDR IPXA11666863

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587673
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS, FLOORBOARD DAMAGED POS3 LT SIDE.  FABRICATED PANEL IAW EO B767-5320-9693.
